# SDR CALA2025010701827

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 26,537 hours, 9,725 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 5145188
- Part serial: 26072
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 22,456 hours, 8,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER AUDIO CONTROL PANEL BACKLIGHT INOP FOUND  C3 CB OPEN ON THE PANEL BETWEEN THE FIRST OFFICERS RUDDER PEDAL ADJUSTMENT . CB WILL NOT RESET AFTER A FEW MINTUTES IT OPENS AGAIN. SEE PHOTO FO ACP FUNTIONS NORMAL. ONLY BACKLIGHT IS INOP. TOMC APPROVED. MEL 3310A REJECTED. WRONG MEL CORRECTED MEL. CB IS COLLARED AND LOCATED BY FO RUDDER ADJUST PEDAL. REF 3405396.  COMPLIED WITH MEL. *DM* SEE WDM 33-11-21-1 FOR T/S ASSIST.  CLOSED C/B C3 FO RUDDER PEDAL PANEL, PERFORMED OPS TEST IN REF TO AMM TASK 23-12-41-400-801. OPS TEST PASS, OBSERVED 3 HRS BACKLIGHTING OF F/O RTP PANEL FUNCTION OKAY ITEM NOT A REPORTABLE ITEM NOT A REPORTABLE ITEM NOT RII NOT A MAJOR REPAIR REPLACED F/O RTP PER AMM 23-12-41. C/B NOT POPPING. REF LOG 3444757 FOR C/B OBSERVATION. OPS CHECK GOOD.
